# SDR DXTA200501140

- Difficulty date: December 13, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N245QS
- Make and model: Amd FALCON2000
- Aircraft serial: 145
- Aircraft time: 4,110 hours, 2,623 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE FAULT LIGHT IS ILLUMINATED.  ITEM IS UNDER INVESTIGATION.
